MathSciNet Relay Station
MathSciNet bibliographic data
MR494210 58C15
Sergeraert, Francis Une extension d'un théorème de fonctions implicites de Hamilton. (French) Journées sur la Géométrie de la Dimension Infinie et ses Applications à l'Analyse et à la Topologie (Univ. Claude-Bernard—Lyon I, Lyon, 1975). Bull. Soc. Math. France, Mém. No. 46 (1976), 163–171.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement